J. Daniel and . Bernstein, Multidigit multiplication for mathematicians, 2001.

A. Bostan, P. Gaudry, and E. Schost, Linear Recurrences with Polynomial Coefficients and Application to Integer Factorization and Cartier???Manin Operator, SIAM Journal on Computing, vol.36, issue.6, pp.1777-1806, 2007.
DOI : 10.1137/S0097539704443793

URL : https://hal.archives-ouvertes.fr/inria-00103401

T. Paul, R. A. Bateman, and . Horn, A heuristic asymptotic formula concerning the distribution of prime numbers, Math. Comp, vol.16, issue.79, pp.363-367, 1962.

I. Leo and . Bluestein, A linear filtering approach to the computation of discrete Fourier transform, IEEE Trans. Audio and Electroacoustics, vol.18, issue.4, pp.451-455, 1970.

P. Richard, P. Brent, and . Zimmerman, Modern computer arithmetic, 2010.

W. James, J. W. Cooley, and . Tukey, An algorithm for the machine calculation of complex Fourier series, Math. Comp, vol.19, pp.297-301, 1965.

H. Dubner and Y. Gallot, Distribution of generalized Fermat prime numbers, Mathematics of Computation, vol.71, issue.238, pp.825-832, 2002.
DOI : 10.1090/S0025-5718-01-01350-3

A. De, P. P. Kurur, C. Saha, and R. Saptharishi, Fast integer multiplication using modular arithmetic Primes in progressions to moduli with a large power factor, 40th annual ACM symposium on Theory of computing STOC '08, pp.499-506, 2007.

M. Fürer, Faster Integer Multiplication, Proceedings of the 2007 International Symposium on Symbolic and Algebraic Computation, pp.979-100507, 1989.
DOI : 10.1137/070711761

[. Granlund, G. Development-team, and . Mp, The GNU Multiple Precision Arithmetic Library, 2016.

D. Harvey, Faster polynomial multiplication via multipoint Kronecker substitution, Journal of Symbolic Computation, vol.44, issue.10, pp.1502-1510, 2009.
DOI : 10.1016/j.jsc.2009.05.004

D. Harvey and J. Van-der-hoeven, Faster integer multiplication using plain vanilla FFT primes, Mathematics of Computation, 2016.
DOI : 10.1090/mcom/3328

URL : http://arxiv.org/pdf/1611.07144

D. Harvey, Even faster integer multiplication, Journal of Complexity, vol.36, pp.1-30, 2016.
DOI : 10.1016/j.jco.2016.03.001

URL : https://hal.archives-ouvertes.fr/hal-01022749

A. Anatolii, Y. Karatsuba, and . Ofman, Multiplication of multidigit numbers on automata, Soviet Physics-Doklady, vol.7, pp.595-596, 1963.

C. M. Papadimitriou, Computational complexity [Pom77] Carl Pomerance, On the distribution of amicable numbers, J. Reine Angew. Math, pp.217-222, 1977.

A. Schönhage, Asymptotically fast algorithms for the numerical muitiplication and division of polynomials with complex coefficients, Proceedings (Jacques Calmet, pp.3-15, 1982.
DOI : 10.1007/3-540-11607-9_1

A. Schönhage and V. Strassen, Fast multiplication of large numbers, Computing, vol.150, issue.3-4, pp.281-292, 1971.
DOI : 10.1007/BF02242355

A. L. Toom, The complexity of a scheme of functional elements realizing the multiplication of integers, Soviet Mathematics Doklady, vol.3, pp.714-716, 1963.

J. Von, Z. Gathen, and J. Gerhard, Modern computer algebra, 1999.